Alert archive / Illinois / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 5, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Feb 22, 2023, 3:08 PM CST for Christian County, Moultrie County, Shelby County, Illinois. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 22, 2023, 3:08 PM CST (21:08 UTC)
- Expired
- Feb 22, 2023, 3:48 PM CST
- In force
- 40 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Christian County, IL, Moultrie County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 93 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 22, 12:20 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.1 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 774 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 653 m²/s²
- 0-3 km storm-relative helicity
- 724 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
265
WUUS53 KILX 222108
SVRILX
ILC021-139-173-222200-
/O.NEW.KILX.SV.W.0005.230222T2108Z-230222T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
308 PM CST Wed Feb 22 2023
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Southeastern Christian County in central Illinois...
Moultrie County in central Illinois...
Shelby County in central Illinois...
* Until 400 PM CST.
* At 307 PM CST, severe thunderstorms were located along a line
extending from 6 miles southeast of Taylorville to 7 miles north of
Ramsey, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Assumption around 315 PM CST.
Tower Hill around 320 PM CST.
Cowden around 325 PM CST.
Other locations in the path of these severe thunderstorms include
Shelbyville, Westervelt, Findlay, Bethany, Stewardson, Sullivan,
Lovington, Windsor and Allenville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM CST for central
Illinois.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3922 8914 3935 8914 3935 8924 3950 8927
3975 8850 3927 8849 3922 8888
TIME...MOT...LOC 2107Z 253DEG 40KT 3949 8917 3926 8912
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Shimon4 follow-up statements
854
WWUS53 KILX 222118
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
318 PM CST Wed Feb 22 2023
ILC021-139-173-222200-
/O.CON.KILX.SV.W.0005.000000T0000Z-230222T2200Z/
Christian-Moultrie-Shelby-
318 PM CST Wed Feb 22 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR SOUTHEASTERN CHRISTIAN...MOULTRIE AND SHELBY COUNTIES...
At 317 PM CST, severe thunderstorms were located along a line
extending from Assumption to 6 miles south of Tower Hill, moving east
at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Shelbyville, Westervelt, Findlay, Bethany, Stewardson, Sullivan,
Lovington, Windsor and Allenville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM CST for central
Illinois.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3922 8907 3935 8910 3943 8914 3955 8911
3975 8850 3927 8849 3922 8888
TIME...MOT...LOC 2117Z 253DEG 40KT 3952 8903 3929 8898
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Shimon225
WWUS53 KILX 222129
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
329 PM CST Wed Feb 22 2023
ILC021-222139-
/O.CAN.KILX.SV.W.0005.000000T0000Z-230222T2200Z/
Christian-
329 PM CST Wed Feb 22 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHRISTIAN COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CST for central
Illinois.
LAT...LON 3928 8891 3935 8895 3944 8896 3958 8899
3975 8850 3927 8849 3922 8888
TIME...MOT...LOC 2129Z 253DEG 40KT 3956 8888 3933 8883
$$
ILC139-173-222200-
/O.CON.KILX.SV.W.0005.000000T0000Z-230222T2200Z/
Moultrie-Shelby-
329 PM CST Wed Feb 22 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR MOULTRIE AND SHELBY COUNTIES...
At 329 PM CST, severe thunderstorms were located along a line
extending from near Westervelt to near Cowden, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Findlay around 335 PM CST.
Other locations in the path of these severe thunderstorms include
Bethany, Stewardson, Sullivan, Windsor and Allenville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM CST for central
Illinois.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3928 8891 3935 8895 3944 8896 3958 8899
3975 8850 3927 8849 3922 8888
TIME...MOT...LOC 2129Z 253DEG 40KT 3956 8888 3933 8883
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Shimon844
WWUS53 KILX 222137
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
337 PM CST Wed Feb 22 2023
ILC139-173-222200-
/O.CON.KILX.SV.W.0005.000000T0000Z-230222T2200Z/
Moultrie-Shelby-
337 PM CST Wed Feb 22 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR MOULTRIE AND EASTERN SHELBY COUNTIES...
At 337 PM CST, severe thunderstorms were located along a line
extending from near Bethany to near Stewardson, moving east at 50
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sullivan and Allenville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM CST for central
Illinois.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3932 8875 3943 8880 3953 8883 3963 8885
3975 8850 3927 8849 3924 8871
TIME...MOT...LOC 2137Z 258DEG 42KT 3960 8878 3931 8860
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Shimon495
WWUS53 KILX 222148
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
348 PM CST Wed Feb 22 2023
ILC139-173-222157-
/O.CAN.KILX.SV.W.0005.000000T0000Z-230222T2200Z/
Moultrie-Shelby-
348 PM CST Wed Feb 22 2023
...THE SEVERE THUNDERSTORM WARNING FOR MOULTRIE AND EASTERN SHELBY
COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds are
still possible with these thunderstorms.
A Tornado Watch remains in effect until 600 PM CST for central
Illinois.
Remember, a Severe Thunderstorm Warning still remains in effect for
far southern Shelby County until 415 pm.
LAT...LON 3932 8875 3943 8880 3953 8883 3963 8885
3975 8850 3927 8849 3924 8871
TIME...MOT...LOC 2147Z 253DEG 40KT 3963 8864 3934 8846
$$
ShimonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 22, 1:48 PM CST, 1 hour 20 minutes earlier.
Area forecast discussion, Feb 22, 1:48 PM CST, 1 hour 20 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 148 PM CST Wed Feb 22 2023 .SYNOPSIS... Issued at 148 PM CST Wed Feb 22 2023 A strong weather system will push east of the region tonight, followed by windy and colder temperatures for Thursday and Thursday night. The cold airmass will linger through Friday, before another warming trend brings above normal temperatures this weekend. && .SHORT TERM...(This evening through Thursday) ISSUED AT 148 PM CST Wed Feb 22 2023 The warm front has pushed north to just south of the I-72 corridor early this afternoon. North of the front was a large area of stratiform rain with embedded thunder, along with brisk northeast winds and temperatures in the mid 30s to mid 40s. Training of heavier cells has been noted from Lincoln west toward Rushville, and east-northeast toward McLean Co. 1-2" radar estimates along this band along with continuing return lead to a low flooding threat and have issued an Urban/Small Stream Flood Advisory until 5:15 pm. South of the front, south winds are gusting 25-40 mph with temperatures in the 60s to as warm as the mid 70s in our southern tier of counties, with dewpoints near 60F. In the warm sector, a low- topped QLCS was nearing the St. Louis metro at 1:30 pm. Favorable deep layer shear and modest instability, will favor near-severe convection to shift east across the southern half of the CWA this afternoon. Damaging wind gusts are the primary threat, but favorable 0-3 km shear vectors will make quick QLCS spin up tornadoes possible. For this reason a Tornado Watch was issued south of I-72 to Danville until 6 pm. The dry slot quickly punches in from the southwest late afternoon/early evening, with dry conditions persisting overnight. Low pressure tracks into the lower Great Lakes tomorrow, with the cold front crossing the CWA during the morning. Brisk west winds behind the front gust 35-45 mph, highest north of I-74. Strong cold advection will cause falling temperatures through the day. One more day with a very large temperature gradient over the CWA, with late afternoon temperatures from the mid 30s west of the IL River, to the mid 50s in the extreme SE CWA. && .LONG TERM...(Thursday night through Wednesday) ISSUED AT 148 PM CST Wed Feb 22 2023 Late season 1040 mb Arctic high pressure builds into the northern Plains Thursday night. Strong cold advection on deep layer northwest winds pushes 850 mb temps as lows as -1 to -4 C. Will see a good northwest to southeast gradient on lows, with teens common west of I-55 to mid 20s south of I-70. Gusty winds continue overnight, dropping wind chills to the single digits for much of the area. The high stretches east across the upper Midwest and Great Lakes Friday, resulting in lighter winds and below normal temps. Highs will be confined to the 30s for much of the CWA, with lower 40s south of I-70. A weak shortwave crosses the Midwest Friday night. Moisture and forcing are limited and only have slight chance PoPs. Thermal profiles support snow but no accumulations are expected. After the high pushes off to the east thermal moderation overspreads the region this weekend. Upper level heights rise ahead of the next trough digging into the Rockies. Highs are forecast in the 40s Saturday and 50s Sunday. Another strong mid latitude cyclone is forecast to cross the Midwest Sunday night and Monday. In fact this may be the strongest in the recent string of systems, as several deterministic and ensemble solutions support sub-980 mb low pressure crossing eastern IA early Monday. This opens the area to several potential hazards, including strong gradient wind, heavy rain, and strong or severe storms. This system will need to be closely watched over the coming days. A quiet and mild pattern is suggested by ensemble guidance beyond this system into mid-week. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1138 AM CST Wed Feb 22 2023 Periods of showers and storms will continue through this afternoon, resulting in IFR to LIFR flight conditions. Most of the activity should push out of the area between 23-01Z tonight. Flight conditions will improve overnight, though MVFR ceilings may hang around at northern airfields a little longer. Winds ramp up around daybreak Thursday as a cold front plows through the area with gusts approaching 30 kts. && .ILX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 6 PM CST this evening for ILZ063-067-068- 071>073. && SYNOPSIS...25 SHORT TERM...25 LONG TERM...25 AVIATION...NMA
Hazardous weather outlook, Feb 22, 12:47 PM CST, 2 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1247 PM CST Wed Feb 22 2023 ILZ027>031-036>038-040>043-047-048-231900- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler- Mason-Logan-De Witt-Cass-Menard- 1247 PM CST Wed Feb 22 2023 This Hazardous Weather Outlook is for central Illinois and west central Illinois. .DAY ONE...This afternoon and tonight. Widespread showers and scattered thunderstorms are expected through sunset. A few of the storms this afternoon may produce isolated damaging wind gusts, mainly in areas south of a Rushville to Bloomington line. Also, additional rainfall of 0.5 to locally 1.5 inches is expected, with the heaviest amounts north of I-72. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ049>052-231900- Scott-Morgan-Sangamon-Christian- 1247 PM CST Wed Feb 22 2023 This Hazardous Weather Outlook is for central Illinois and west central Illinois. .DAY ONE...This afternoon and tonight. Scattered thunderstorms are expected through sunset. Some of these will be strong to severe this afternoon. Damaging winds are the main concern, though isolated large hail and a tornado or two are also possible. A tornado watch is in effect. Also, additional rainfall of 0.5 to 1.5 inches are likely. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. West winds will gust from 35 to 40 mph Thursday morning, causing some difficult travel for high profile vehicles. Another storm system early next week has the potential to produce additional heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon, with the most likely time frame between 1 pm and 4 pm. Expected storm motion is toward the east northeast around 60 mph. ILZ044>046-053>057-061-062-066-231900- Piatt-Champaign-Vermilion-Macon-Moultrie-Douglas-Coles-Edgar-Shelby- Cumberland-Effingham- 1247 PM CST Wed Feb 22 2023 This Hazardous Weather Outlook is for central Illinois, east central Illinois and southeast Illinois. .DAY ONE...This afternoon and tonight. Scattered thunderstorms are expected through sunset. Some of the storms may be strong to severe, especially west of I-57. Damaging winds are the main concern, though isolated large hail and a tornado or two are also possible. A tornado watch is in effect. Also, additional rainfall of 0.5 to 1.5 inches are likely, with the greatest amounts north of I-72. South winds will gust from 30 to 40 mph this afternoon, causing some difficult travel for high profile vehicles. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ063-067-068-071>073-231900- Clark-Jasper-Crawford-Clay-Richland-Lawrence- 1247 PM CST Wed Feb 22 2023 This Hazardous Weather Outlook is for east central Illinois and southeast Illinois. .DAY ONE...This afternoon and tonight. South winds will gust over 40 mph at times today, causing some difficult travel for high profile vehicles. A line of thunderstorms is expected to cross the area mid to late afternoon. Isolated damaging winds appear likely with these storms, though isolated hail and a tornado or two are also possible. A tornado watch is in effect. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A storm system early next week has the potential to produce heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon, with the most likely time frame between 3 pm and 6 pm. Expected storm motion is toward the east northeast around 60 mph. Bumgardner
In the hours before
Local storm report, Feb 22, 11:51 AM CST, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1151 AM CST WED FEB 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HAIL 1 SSE CHRISMAN 39.79N 87.67W
02/22/2023 E1.00 INCH EDGAR IL BROADCAST MEDIA
TIME ESTIMATED BY RADAR.
&&
JRBLocal storm report, Feb 22, 12:59 PM CST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1259 PM CST WED FEB 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HAIL 2 E LINCOLN 40.15N 89.34W
02/22/2023 M1.05 INCH LOGAN IL OFFICIAL NWS OBS
&&Local storm report, Feb 22, 1:04 PM CST, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
104 PM CST WED FEB 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN 2 E LINCOLN 40.15N 89.34W
02/22/2023 M1.05 INCH LOGAN IL OFFICIAL NWS OBS
CORRECTS PREVIOUS REPORT OF HAIL... THIS IS
A RAINFALL REPORT. NOT HAIL.
&&Local storm report, Feb 22, 1:08 PM CST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
108 PM CST WED FEB 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM HEAVY RAIN 1 WNW BLUFF SPRINGS 40.00N 90.37W
02/22/2023 M1.95 INCH CASS IL MESONET
MESONET STATION FW8184 BEARDSTOWN.
1245 PM HEAVY RAIN 2 NW OAKFORD 40.12N 89.98W
02/22/2023 M1.64 INCH MENARD IL MESONET
MESONET STATION OKFI2 1.9 NW OAKFORD.
1245 PM HEAVY RAIN 1 S NEW HOLLAND 40.17N 89.58W
02/22/2023 M1.54 INCH LOGAN IL MESONET
MESONET STATION AU422 NEW HOLLAND.
1245 PM HEAVY RAIN 2 WNW BROWNING 40.14N 90.42W
02/22/2023 M1.49 INCH SCHUYLER IL MESONET
MESONET STATION DW9440 BROWNING.
0100 PM HEAVY RAIN MIDDLETOWN 40.10N 89.59W
02/22/2023 M1.32 INCH LOGAN IL MESONET
MESONET STATION NHMDD MIDDLETOWN.
1200 PM HEAVY RAIN 4 S BONDVILLE 40.05N 88.37W
02/22/2023 M1.28 INCH CHAMPAIGN IL MESONET
MESONET STATION BNDI2 UI BONDVILLE CHAMPAIGN
9 SW IL US.
1255 PM HEAVY RAIN LOGAN COUNTY AIRPORT 40.16N 89.33W
02/22/2023 M1.28 INCH LOGAN IL AWOS
AWOS STATION KAAA LINCOLN ARPT.
0100 PM HEAVY RAIN 5 ENE WAYNESVILLE 40.26N 89.04W
02/22/2023 M1.19 INCH DE WITT IL MESONET
MESONET STATION DW9761 WAYNESVILLE.
1241 PM HEAVY RAIN 2 NNW DANVILLE 40.17N 87.65W
02/22/2023 M1.08 INCH VERMILION IL MESONET
MESONET STATION CW9931 DANVILLE.
&&Local storm report, Feb 22, 1:43 PM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
143 PM CST WED FEB 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HEAVY RAIN 1 NNW LINCOLN 40.16N 89.37W
02/22/2023 M1.55 INCH LOGAN IL TRAINED SPOTTER
&&Special weather statement, Feb 22, 2:57 PM CST, 11 minutes before
Special Weather Statement
National Weather Service Lincoln IL
257 PM CST Wed Feb 22 2023
ILZ052-061-222130-
Christian-Shelby-
257 PM CST Wed Feb 22 2023
...Strong thunderstorms will impact portions of southeastern
Christian and Shelby Counties through 330 PM CST...
At 256 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Nokomis to 6 miles northeast of Coffeen.
Movement was east at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Pana around 310 PM CST.
Other locations in the path of these storms include Assumption, Tower
Hill, Shelbyville, Findlay, Cowden and Westervelt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 600 PM CST for central
Illinois.
&&
LAT...LON 3922 8914 3935 8914 3935 8943 3936 8943
3959 8885 3943 8857 3930 8853 3924 8886
TIME...MOT...LOC 2056Z 248DEG 40KT 3936 8930 3916 8931
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
ShimonThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 9:47 AM CST | Severe Thunderstorm Warning | ILX | Moultrie, Shelby | 17 min |
| Feb 22, 10:06 AM CST | Severe Thunderstorm Warning | ILX | Moultrie, Shelby | 24 min |
| Feb 22, 10:41 AM CST | Severe Thunderstorm Warning | ILX | Coles, Edgar | 30 min |
| Feb 22, 1:22 PM CST | Areal Flood Advisory | ILX | Cass, DeWitt, Logan, Mason, Menard, Morgan and 1 more | 7 hr |
| Feb 22, 2:57 PM CST | Special Weather Statement | ILX | Shelby | 33 min |
| Feb 22, 2:59 PM CST | Areal Flood Advisory | ILX | DeWitt, Logan, McLean, Piatt | 3 hr |
| Feb 22, 3:17 PM CST | Severe Thunderstorm Warning | ILX | Clay, Cumberland, Effingham, Jasper, Shelby | 58 min |
| Feb 22, 3:35 PM CST | Severe Thunderstorm Warning | ILX | Clay, Jasper, Richland | 55 min |
| Feb 22, 4:11 PM CST | Severe Thunderstorm Warning | ILX | Crawford, Lawrence | 46 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.